advertisement
Question
Posted by: LC | 2006/04/19

Side effects of Melodene

My GP changed me from Triphasal to Melodene as I was getting Migraines . I am 43 and had been on Triphasal for 15 years. I still get headaches with Melodene, though not as severe. I have now hurt the ligaments in my back by cleaning floors - the physio thinks hormonal changes have caused the ligaments to weaken. Is this possibly a result of the change in the pill? Are the headaches still a cause for concern? Thankyou

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The headaches are a cause for concern. You should probably use a different form of contraception to the Pill, especially as you are over 40. Hormones can affect bone thickness but would not result in you hurting a ligament.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement